Compact sets in $\mathbb R^n$ admitting polynomial inequalities
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected problems of mathematical physics and analysis, Tome 203 (1994), pp. 441-448
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1994_203_a33,
author = {J. Siciak},
title = {Compact sets in $\mathbb R^n$ admitting polynomial inequalities},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {441--448},
year = {1994},
volume = {203},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_1994_203_a33/}
}
J. Siciak. Compact sets in $\mathbb R^n$ admitting polynomial inequalities. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected problems of mathematical physics and analysis, Tome 203 (1994), pp. 441-448. http://geodesic.mathdoc.fr/item/TM_1994_203_a33/